MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA ASPIRE TORIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

BAUSCH + LOMB ENVISTA ASPIRE TORIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number ETA
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device has been requested but not received.The investigation of this event is in progress.A follow-up report will be submitted upon completion of investigation.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from a patients eye.Additional information was requested, but not received.
 
Additional Manufacturer Narrative
Additional information: d4, g3, h2, h6, h11.The device was not returned for evaluation.A review of device history record (dhr) did not identify any anomalies or non-conformities that could be related to this event.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be conclusively determined.

Brand Name
ENVISTA ASPIRE TORIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
rochester, FL 33759
7277246600
MDR Report Key23846277
Report Number0001313525-2025-00230
Device Sequence Number9527314
Product Code MJP
UDI-Device Identifier10757770622617
UDI-Public(01)10757770622617(17)20270228(11)20240325(10)3Q06737
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberETA
Device Catalogue NumberETAU250+235
Device Lot Number3Q06737
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown